

HEAD COACHES LEADERSHIP ACADEMY - AGENDA

WEDNESDAY, MAY 24, 2023

2:00 pm – 7:00 pm	Registration
2:00 pm – 2:10 pm	Welcome
2:10 pm – 3:30 pm	TOPIC: Transforming the Locker Room: Building a Healthy Culture On Your Team Presenter: Tim Elmore, Growing Leaders
	10 Minute Break
3:40 pm – 5:40 pm	TOPIC: Discover Mindset Training Tools to Transform the Lives of Your Student Athletes and Elevate Their Performance Presenter: Collin Henderson, Master Your Mindset
	10 Minute Break
5:50 pm – 6:25 pm	Group Coaching/Reflections – Led by Maren Walseth
	5 Minute Transition
6:25 pm – 6:35 pm	Check Out 10 Minute Transition
6:45 pm – 8:00 pm	Meet & Greet – Welcome Reception

THURSDAY, MAY 25, 2023

7:30 am – 8:00 am	Breakfast Available
8:00 am – 8:45 am	Christian Conversation (Optional)
9:00 am – 9:15 am	Win the Day
9:15 am – 10:20 am	TOPIC: Rooted to Rise: Leading as a Weigh of Life Sherri Coale, Women's Basketball Hall of Fame Coach

10 Minute Break

Check Out - Reflections

5:00 pm - 5:30 pm

10:30 am – 11:30 am	Virtual Presenter: Jerritt Elliott, Texas Volleyball Coach National Champion The Three Essentials Components of a Championship Program: Talent, Culture and Brand
11:30 am – 12:30 pm	TOPIC: Train Competitors, Not Performers Bev Kearney, 7x Track & Field National Champion
12:30 pm – 1:30 pm	Lunch – Café Conversations
1:30 pm – 1:40 pm	Check In
1:40 pm – 2:50 pm	TOPIC: Ready, Set, Rewire ~ Mental and Emotional Support for TCIC (Top Coach In Charge – Dr. Mari Ross & Dr. Emmet Gill
1:40 pm – 2:50 pm	
1:40 pm – 2:50 pm 3:00 pm – 4:00 pm	In Charge – Dr. Mari Ross & Dr. Emmet Gill
	In Charge – Dr. Mari Ross & Dr. Emmet Gill 10 Minute Break TOPIC: What Athletic Directors Expect of Head Coaches In Today's Culture